Aa
A
A
Close
Blank
Avatar universal
H. Pylori Treatment side effects
5 weeks ago i had severe gastric problem in the stomach and i consultant  Gastroenterologist  and I have been diagnosed with H. Pylori Infection. I have used the medication -antibiotics(after 2 weeks of symptoms). I also had sinusitis. I had to get operated for the deviated nasal Spectrum. Before the operation i was having dizzinness,fainting feeling and i was feeling as if i am weak. Now after 2 weeks of surgery some times i have the same feeling.
I am not aware the cause for (dizzinness,fainting feeling and i was feeling as if i am weak) these feelings.
Is it because of the Sinusitis still present or because of the omeprazol(40mg) which i am using for the stomach inflamation or could be general weekness.


Cancel
0 Answers
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
Top Digestive Answerers
Avatar m tn
Blank
fntn
MI
Avatar n tn
Blank
cnoevl21
168348 tn?1379360675
Blank
ChitChatNine
1530171 tn?1448133193
Blank
TheLightSeeker
London, ON
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
144586 tn?1284669764
Blank
caregiver222